DOI QR코드

DOI QR Code

THE CONE PROPERTY FOR A CLASS OF PARABOLIC EQUATIONS

  • Received : 2017.03.29
  • Accepted : 2017.05.29
  • Published : 2017.06.25

Abstract

In this note, we show that the cone property is satisfied for a class of dissipative equations of the form $u_t={\Delta}u+f(x,u,{\nabla}u)$ in a domain ${\Omega}{\subset}{\mathbb{R}}^2$ under the so called exactness condition for the nonlinear term. From this, we see that the global attractor is represented as a Lipshitz graph over a finite dimensional eigenspace.

Acknowledgement

Supported by : Samsung

References

  1. Z.B. Fang and M. Kwak, Negatively bounded solutions for a parabolic partial differential equation, Bulletin of the Korean Mathematical Society, 42 (2005), 829-836. https://doi.org/10.4134/BKMS.2005.42.4.829
  2. C. Foias, G.R. Sell, and R. Temam, Inertial manifolds for nonlinear evolutionary equations, Journal of Differential Equations, 73 (1988), 309-353. https://doi.org/10.1016/0022-0396(88)90110-6
  3. I. Kukavica, Fourier parameterization of attractors for dissipative equations in one space dimension, Journal of Dynamics and Differential Equations, 15 (2003), 473-484. https://doi.org/10.1023/B:JODY.0000009744.13730.01
  4. R. Temam, Infinite-dimensional dynamical systems in mechanics and physics, Applied Mathematical Sciences 68 (1988) Springer-Verlag, New York.
  5. S. Zelik. Inertial manifolds and finite-dimensional reduction for dissipative PDEs, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 144 (2014), 1245-1327. https://doi.org/10.1017/S0308210513000073